| Model Number |
10605 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the left anterior descending artery.A 4.00 x 28 synergy drug-eluting stent was advanced but failed to cross.When the stent was pulled back, it was noted that the stent dislodged from the balloon.The device was completely removed and the procedure was completed with a different stent.No patient complications reported and the patient was fine.